MAUDE Adverse Event Report: DePuy Mitek LLC US VAPR; Electrosurgical, Cutting & Coagulation & Accessories

DePuy Mitek LLC US VAPR; Electrosurgical, Cutting & Coagulation & Accessories
Catalog Number 225028
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Pain (1994)
Date of Event 06/24/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a hip arthroscopy procedure was performed on a patient on (b)(6)2026, using the vapr device, among other devices.The device was connected to the vapr system for the purpose of performing ablation and coagulation during the arthroscopy procedure.Approximately two weeks after the surgery, the patient arrived for a follow-up visit and complained of pain in the surgical area.Imaging examination demonstrated that a metal component had remained in the patient¿s hip.Accordingly, the surgeon scheduled an additional procedure to remove the metal component.This procedure was performed approximately two weeks later, and the metal component was removed.According to the report, the metal component had detached from the device in question.At this stage, it is not known whether the component broke or became detached.All available information has been disclosed.
 
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.H11 additional narrative: the product has not returned to depuy synthes, however photos were provided for evaluation.Visual inspection of the returned photos showed the return cap detached from the device and deformed.No other anomaly could be observed.The overall complaint was confirmed as the observed condition of the vapr tripolar 90 suction elect would have contributed to the complained device issue.Based on the investigation findings, a potential cause cannot be established.Multiple factors are associated with this type of failure, and the complaint device needs to be physically received and evaluated to determine a potential cause of why the customer experienced the failure.It has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history review: a manufacturing record evaluation was performed for the finished device lot number (u2510011), and no non-conformance was identified.

Brand Name
VAPR
Common Device Name
Electrosurgical, Cutting & Coagulation & Accessories
Manufacturer (Section D)
DePuy Mitek LLC US
325 paramount drive
raynham MA 02767
Manufacturer Contact
elba bello
325 paramount drive
raynham, MA 02767
+1(908)386-3534
MDR Report Key50482452
Report Number1221934-2026-03847
Device Sequence Number16011034
Product Code GEI
UDI-Device Identifier10886705023103
UDI-Public(01)10886705023103(10)U2510011(17)281026
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K143475
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number225028
Device Lot NumberU2510011
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/10/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date08/27/2026
Supplement Report FDA Received Date09/03/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/27/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown